Research Repository

H∞ filtering for nonlinear systems via neural networks

Luan, Xiaoli and Liu, Fei and Shi, Peng (2010) H∞ filtering for nonlinear systems via neural networks. Journal of the Franklin Institute, 347 (6). pp. 1035-1046. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19910, nonlinear systems, H∞ filtering, neural networks, linear matrix inequalities (LMIs)
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 20 Dec 2011 22:25
Last Modified: 28 May 2012 05:22
URI: http://vuir.vu.edu.au/id/eprint/7427
DOI: 10.1016/j.jfranklin.2009.11.006
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar